# SDR UIEA2018083001849

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 80,881 hours, 23,433 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7R4D
- Part serial: 716908
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF RED N2 EXCEEDANCE LT ENG AND NON-RESPONSIVE. THRUST LEVER WITH ENG SPEED STILL INCREASING. PRECAUTIONARY ENG SHUTDOWN. REPLACED LT ENGINE PER AMM 71-00-00. LEAK CK AND OPS CKS GOOD.
